# SDR V0XD20230417008

- Difficulty date: March 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 46,294 hours, 35,613 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658007
- Part serial: NSN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT TRACK FRM 47-53 CORRODED BEYOND LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED RH FLOOR SEAT TRACK FRM 47-53 IAW EMB 135/145 AMM 53-01-06. SEE AVMAX WO: 81033 WC: 2289.
